# SDR JR2R2011022200035

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 19,654 hours, 15,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Part number: 601R3170717
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB (SKIN PNL) IS CRACKED.  REMOVED AND REPLACED WEB (SKIN PNL) IAW CRJ 900 SRM 51-42-06 AND 51-42-07.
